Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Done angioplasty. Taking Multaq,Celexa and Crestor. Feeling excessive fatigue. Normal?

Had angioplasty 3 days ago for 75% blockage in a stent that was places on my lad in 2004. Had a previous stent in same artery in 3001. 1st was bare metal, 2nd and the new one drug coated. Previous to procedure I was running 5 miles per day with no pain Blockage found during routine pet scan . Since discharge , i feel constantly fatigued, even after sleeping for 8+ hrs. Meds are multaq, toprol, crestor, plavix, adpirin and celexa . I know it s only been 3 days, but is fatigue like this normal. I am 54, 6 1 , 200 lbs
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Tiredness and fatigue in the first few days after the procedure is very common, do not worry. if this persist more then 6 weeks then it is abnormal.
stent restenosis in bare metal stent is 10-15 %.
all medicines you have to take

Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor